MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP S/T C SERIES; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. BIPAP S/T C SERIES; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number GB1061X
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2023
Type of Reportable Event Death
Event or Problem Description
The manufacturer received information alleging an issue related to a bipap s/t c series device's sound abatement foam.The patient has passed away.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
H3 other text : device has not been returned to the manufacturer.
 
Additional Manufacturer Narrative
Upon review, the reported device did not contribute to the patient's death.This event does not meet the definition of a reportable event.
 
Additional Manufacturer Narrative
The manufacturer became aware of a bipap device stating that the patient has passed away and that there is no allegation that the device has contributed to the death.There was no report of medical intervention.No additional information can be requested at this time.The manufacturer was made aware of this complaint through a representative of the customer.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.In the previously submitted follow-up report, section h10 was incorrectly stated as "upon review, the reported device did not contribute to the patient's death.This event does not meet the definition of a reportable event." please disregard the previous section h10.After further investigation, it has been determined that it is a reportable event.

Brand Name
BIPAP S/T C SERIES
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18967406
Report Number2518422-2024-15010
Device Sequence Number17766686
Product Code MNS
UDI-Device Identifier00606959043633
UDI-Public00606959043633
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K102465
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberGB1061X
Device Catalogue NumberGB1061X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2023
Supplement Date Received by ManufacturerNot provided
07/23/2025
Initial Report FDA Received Date03/25/2024
Supplement Report FDA Received Date05/07/2024
07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/20/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1973-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Death;
Patient SexUnknown